# SDR UALA2012111206480

- Difficulty date: November 11, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CREASE BEAM WEB CORRODED.   REMOVED, FABRICATED & INSTALLED NEW WEB CREASE BEAM WEB IAW DWG 141N8422 AND SRM 51-40-02 AND SRM 51-40-05.  MAJOR REPAIR.
